# SDR QXEA2022011100020

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,395 hours, 33,762 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER SYSTEM TEST FAILED DURING DAILY SYSTEMS CHECK. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND F/C 70A, 398A, 494A/B ON BOTH PROPS, ALL RELATED TO AUTOFEATHER TEST. CLEARED F/C REF Q400 AMM 61-20-36-070-801. PERFORMED AUTOFEATHER TEST REF Q400 AMM 61-20-00-710-810. OPS TEST PASSED, F/C'S DID NOT RETURN. RETURNED TO SERVICE.
